Breast Cancer crosses all borders and language barriers. So glad you joined these forums to find support. Take care.
thank you so much for your message and help. Yes I don't live in UK, but Croatia. I hoped I could be in contact with some person who is having a health problem as I do and maybe be in contact as to support each other. I can manage with my English, I understand all but perhaps my talking is not so good. Nevertheless, here I am, a stranger concerning the native land but not a stranger concerning the illness and the strong will to stand it and struggle. Anyway, thank you so much.
Welcome to the BCC Forum.
As well as the support you will find on here you might find it helpful to talk to someone on our Helpline. They can offer practical information and emotional support. You mentioned that you are from Croatia but I'm not sure whether you are living in the UK. If so the number is 0808 800 6000.
The Helpline can also be accessed from outside the UK. The number is (+44) 20 7620 0077.
Opening times are UK times 9-5 on weekdays and 10-2 on Saturdays.
Very best wishes
I'd like to know if anyone have side effects as dry painful caugh, I had it for a long time before the surgery but it didn't stop now. I've got anastrozole for two months, hot flashes and being more tired are the problems with it.
it's almost 2 months I've got anastrozole, except for being tired more then before, I haven't got problems and hope so in future. I'm waiting for my radiotherapy, DIC II, diagnosed 3 months ago and had surgery on july 11. Most of all I need to talk to someone. Is anybody there? love to all of you
I've been taking a nasty stroll now for 10 weeks, and still no SEs, and I've been taking Cetirizine (on prescription) all the time.
I have been on arimidex for over 2 years now and regularly take the anti histamine Piriton in tablet form. I had this checked out with my oncologist who said it was OK. I only take one or two tablets per week as needed and the main benefit is not just the hay fever - it actually helps me sleep all night without the terrible aches and pains in my joints caused by the arimidex. I would ask your GP if you are still concerned.